Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vibrators and Fuzion
Apr 24, 2005

I read somewhere, maybe here, that using a vibrator before and after the injection could be helpful in disperising the medication and minimizing the bumps. Sharper Image has a few, they even give of heat. I am curious if you think that is a worthwhile $50.00 investment to use in conjunction with the rubbing of the site. I have not began the drug yet, but I am next week and I am petrified about having bumps and red spots all over the place, especially with summer around the corner. Will I ever get to wear my new Dolche and Gabanna bathing suit? thanks

Response from Mr. Kurtyka

A vibrator can certainly be used to help minimize injection site reactions ... it works for some people but not for others. Before you invest in a mechanical massager, I'd suggest you try manual massage the old fashioned way to see if it works for you (i.e. fingers and hand). The vibrator just makes it easier for you! Since you haven't started Fuzeon yet, you may even find that you don't need to massage the site before and/or after injections. Then you can invest the $50 you saved towards that DG bathing suit!

-dk



Previous
multiple doses
Next
Other Needles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement